# SDR AALA202512013139

- Difficulty date: November 26, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 47,260 hours, 20,036 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: S0085
- Condition: Damaged
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AFTER TAKEOFF AND GEAR HANDLE SELECTED UP, WE HAD A GEAR DISAGREE. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT PHX. REMOVED AND REPLACED DMAGED SENSOR S0085 (AALA202512013139), IAW AMM 32-61-41. ADDITIONALLY, HAD TO ADJUSTED CLEARANCES OF SENSOR S0854 (AALA202512016724) AND SENSOR S0846 (AALA202512017826), PER AMM 32-61-41-400-802.
